A permutation-based algorithm for block clustering
Diane Duffy and
Adolfo Quiroz
Journal of Classification, 1991, vol. 8, issue 1, 65-91
Keywords: Binary splitting; Blck clustering; Markov chain simulation method; Permutation distribution (search for similar items in EconPapers)
Date: 1991
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02616248 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jclass:v:8:y:1991:i:1:p:65-91
Ordering information: This journal article can be ordered from
http://www.springer. ... hods/journal/357/PS2
DOI: 10.1007/BF02616248
Access Statistics for this article
Journal of Classification is currently edited by Douglas Steinley
More articles in Journal of Classification from Springer, The Classification Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().